RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 99, Issue 4, Pages 631–634 (Mi mz11062)  

This article is cited in 7 scientific papers (total in 7 papers)

Brief Communications

Inverse and Implicit Function Theorems in the Class of Subsmooth Maps

I. V. Orlov

Crimea Federal University

Keywords: subsmooth map, suboperator, sublinear suboperator, positive subdefinite suboperator, subcontinuity, subinvertibility, subdifferential.

Funding Agency Grant Number
Russian Science Foundation 14-21-00066
This work was supported by the Russian Science Foundation under grant 14-21-00066.


DOI: https://doi.org/10.4213/mzm11062

Full text: PDF file (321 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 99:4, 619–622

Bibliographic databases:

Received: 12.10.2015

Citation: I. V. Orlov, “Inverse and Implicit Function Theorems in the Class of Subsmooth Maps”, Mat. Zametki, 99:4 (2016), 631–634; Math. Notes, 99:4 (2016), 619–622

Citation in format AMSBIB
\Bibitem{Orl16}
\by I.~V.~Orlov
\paper Inverse and Implicit Function Theorems in the Class of Subsmooth Maps
\jour Mat. Zametki
\yr 2016
\vol 99
\issue 4
\pages 631--634
\mathnet{http://mi.mathnet.ru/mz11062}
\crossref{https://doi.org/10.4213/mzm11062}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3507429}
\zmath{https://zbmath.org/?q=an:06640402}
\elib{http://elibrary.ru/item.asp?id=25707713}
\transl
\jour Math. Notes
\yr 2016
\vol 99
\issue 4
\pages 619--622
\crossref{https://doi.org/10.1134/S000143461603038X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000376295200038}
\elib{http://elibrary.ru/item.asp?id=27154256}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84969794970}


Linking options:
  • http://mi.mathnet.ru/eng/mz11062
  • https://doi.org/10.4213/mzm11062
  • http://mi.mathnet.ru/eng/mz/v99/i4/p631

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. S. Stonyakin, “An analogue of the Hahn–Banach theorem for functionals on abstract convex cones”, Eurasian Math. J., 7:3 (2016), 89–99  mathnet  mathscinet
    2. I. V. Orlov, “Embedding of a Uniquely Divisible Abelian Semigroup In a Convex Cone”, Math. Notes, 102:3 (2017), 361–368  mathnet  crossref  crossref  mathscinet  isi  elib
    3. I. V. Orlov, “Subdifferentials via sub-operators”, 2017 Constructive Nonsmooth Analysis and Related Topics (Dedicated to the Memory of V. F. Demyanov) (CNSA), ed. L. Polyakova, IEEE, 2017, 235–238  isi
    4. I. V. Orlov, “The Method of Lagrange Multipliers for the Class of Subsmooth Mappings”, Math. Notes, 103:2 (2018), 323–327  mathnet  crossref  crossref  isi  elib
    5. I. V. Orlov, “Generalized Hamel basis and basis extension in convex cones and uniquely divisible semigroups”, Eurasian Math. J., 9:1 (2018), 69–82  mathnet
    6. F. S. Stonyakin, “A Sublinear Analog of the Banach–Mazur Theorem in Separable Convex Cones with Norm”, Math. Notes, 104:1 (2018), 111–120  mathnet  crossref  crossref  isi  elib
    7. F. S. Stonyakin, “Hahn–Banach type theorems on functional separation for convex ordered normed cones”, Eurasian Math. J., 10:1 (2019), 59–79  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:381
    Full text:4
    References:33
    First page:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020